# SDR SWIA202157420

- Difficulty date: February 21, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670319181
- Condition: Cracked
- Location: Bs 333 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON STR20L BETWEEN FS310 - FS333, FOUND CRACK ON FRAME SECTOR FS333 AT STR20L   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED CRACKED FRAME AT FS333 BETWEEN STR18L - STR21L REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-31810 REV Y.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED FINISH AND CIC.  LEAK CHECKS GOOD.
